-

 

 

 




Optimization Online





 

Some remarks on stability of generalized equations

Rene Henrion (henrion***at***wias-berlin.de)
Alexander Y. Kruger (a.kruger***at***ballarat.edu.au)
Jirı V. Outrata (outrata***at***utia.cas.cz)

Abstract: The paper concerns the computation of the graphical derivative and the regular (Frechet) coderivative of the solution map to a class of generalized equations, where the multi-valued term amounts to the regular normal cone to a (possibly nonconvex) set given by C2 inequalities. Instead of the Linear Independence qualification condition, standardly used in this context, one assumes a combination of the Mangasarian-Fromovitz and the Constant Rank qualification conditions. On the basis of the obtained generalized derivatives, new optimality conditions for a class of mathematical programs with equilibrium constrains are derived, and a workable characterization of the isolated calmness of the considered solution map is provided.

Keywords: Parameterized generalized equation, regular and limiting coderivative, constant rank CQ, mathematical program with equilibrium constraint

Category 1: Convex and Nonsmooth Optimization (Nonsmooth Optimization )

Citation: Published in Journal of Optimization Theory and Applications (2013) 159 (3):681–697 DOI 10.1007/s10957-012-0147-x

Download: [Postscript][PDF]

Entry Submitted: 12/23/2011
Entry Accepted: 12/24/2011
Entry Last Modified: 01/01/2014

Modify/Update this entry


  Visitors Authors More about us Links
  Subscribe, Unsubscribe
Digest Archive
Search, Browse the Repository

 

Submit
Update
Policies
Coordinator's Board
Classification Scheme
Credits
Give us feedback
Optimization Journals, Sites, Societies
Mathematical Optimization Society